# SDR FDEA201511183680

- Difficulty date: November 18, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 732 hours, 17,318 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ON TAXI IN, GOT LEVEL 3 APU FIRE INDICATION, BLEW BOTH FIRE BOTTLES. R & R AUXILIARY FDC & CHANGED BOTH AGENT BOTTLES.
